| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6: unk.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim #(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vicm5 12.6 implantable collamer lens of diopter -7.0 diopter had a tear/break during loading after opening vial on (b)(6) 2024.The lens was not implanted.Cause reported as unknown.